# SDR AALA202111080166

- Difficulty date: October 31, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737*
- Aircraft serial: 30091
- Aircraft time: 58,607 hours, 24,469 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lavatory
- Condition: Damaged
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 LAVATORY DOOR LOOSE AT LOWER HINGE ATTACHMENT. **SUPPLEMENTAL REPORT FOR AALA202111020166: NEW MODULAR LAVATORY INSTALLED PER JOB CARD 08C22025008.** (CLOSED)
